MathSciNet Relay Station
MathSciNet bibliographic data
MR623668 (83a:10086) 10K05 (10H30)
Baker, R. C. Metric number theory and the large sieve. J. London Math. Soc. (2) 24 (1981), no. 1, 34–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement